TU Darmstadt / ULB / TUbiblio

Transitive actions of compact groups and topological dimension

Hofmann, Karl H. and Morris, S. A. (2000):
Transitive actions of compact groups and topological dimension.
234, In: Journal of algebra, pp. 454-479, [Article]

Item Type: Article
Erschienen: 2000
Creators: Hofmann, Karl H. and Morris, S. A.
Title: Transitive actions of compact groups and topological dimension
Language: English
Journal or Publication Title: Journal of algebra
Volume: 234
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item